# SDR DALA2019080504574

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 47,998 hours, 32,839 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Condition: Damaged
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALF BUSHING GROOVED AT 4TH FROM O/B GEARED TAB HINGE, I/B LEG.  REPLACED THE BUSHINGS.
